# SDR RAIA2019112310001

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 43,618 hours, 27,287 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 8166102
- Part serial: 2004050421
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, BLEED 1 OVERTEMP MESSAGE. FOLLOWED QRH THEN GOT BLEED 2 OVERTEMP MOMENTARILY.    R&R #1 FAN AIR VALVE. OPS CHECK OF #1 AND #1 BLEEDS. OPS CHECK GOOD.
